# SDR ASAA2023030942263

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,675 hours, 1,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LIGHT OVER ROW 23RH INOP. GROUNDED - YES. FOUND ELECTRICAL CONNECTOR DISCONNECTED IN CEILING PANEL. RE-ATTATCHED & OPS TEST GOOD. REF B737-9 AMM 33-51-03.
